# SDR DALA2016073005739

- Difficulty date: July 29, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1375-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1375 - 1380 OTBD SIDE OF INTERCOSTAL AT STRINGER 27R HAS SURFACE CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED A REPAIR AND INSTALLED.
